Who can use this product
Adults and children 12 years and over: 2 tablets every 4 – 6 hours when necessary. Maximum 8 tablets in 24 hours.
Phenylephrine Hydrochloride 5mg per tablet Paracetamol 500mg per tablet Chlorpheniramine Maleate 2mg per tablet
- Do not use if you have taken paracetamol, have taken anti-histamines, need to drive a car, need to operate machinery or for children under 12 years.
- Check with your healthcare professional before taking any medication for your symptoms. If you have any concerns in regards to taking other medications, check with your healthcare professional.
- Ask your doctor before use if you are pregnant, are taking anti-depressants, have heart problems, are taking any other medicines to treat cough & cold.
- If symptoms persist see your doctor.
- Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol.
- Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.